# SDR QXEA2013061401083

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 24,003 hours, 24,498 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 16 HAS AREAS OF CORROSION.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-20-49-02-02.  CONFIRMED CRACK FREE REF NTM 51-00-06-910-801, PT 1. APPLIED ALODINE IAW SRM 51-21-10-02-01.  SEAT TRACK IS WITHIN LIMITS IAW RD8/4-53-5482.  COMPLIED WITH RD8/4-53-5482.
